MAUDE Adverse Event Report: ARTHREX, INC. DISSECTOR, 3.0MM X 7CM; SAW BLADE

ARTHREX, INC. DISSECTOR, 3.0MM X 7CM; SAW BLADE
Model Number DISSECTOR, 3.0MM X 7CM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 16-feb-2026, it was reported by an arthrex subsidiary employee via (b)(4) that an ar-9300ds dissector had the micro teeth break.This was discovered during a hand arthroscopy procedure with no patient harm.

Brand Name
DISSECTOR, 3.0MM X 7CM
Common Device Name
SAW BLADE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24544088
Report Number1220246-2026-01299
Device Sequence Number5725258
Product Code GFA
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDISSECTOR, 3.0MM X 7CM
Device Catalogue NumberAR-9300DS
Device Lot Number15458884
Was Device Available for Evaluation? No
Distributor Facility Aware Date02/16/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2026
Supplement Date Received by Manufacturer07/02/2026
Initial Report FDA Received Date03/09/2026
Supplement Report FDA Received Date07/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown